Osaka Mathematical Journal

On certain quadratic forms related to symmetric riemannian spaces

Soji Kaneyuki and Tadashi Nagano

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 14, Number 2 (1962), 241-252.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690706

Mathematical Reviews number (MathSciNet)
MR0159347

Zentralblatt MATH identifier
0114.13403

Subjects
Primary: 53.73
Secondary: 32.32

Citation

Kaneyuki, Soji; Nagano, Tadashi. On certain quadratic forms related to symmetric riemannian spaces. Osaka Math. J. 14 (1962), no. 2, 241--252. https://projecteuclid.org/euclid.ojm/1200690706


Export citation